RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 2, Pages 211–217 (Mi aa1430)  

This article is cited in 1 scientific paper (total in 1 paper)

Easy Reading for a Professional

A simple embedding theorem for the kernels of integral trace-class operators on $L^2(\mathbb R^m)$. An application to the Fredholm trace formula

M. Sh. Birman


Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:2, 327–331

Bibliographic databases:


Citation: M. Sh. Birman, “A simple embedding theorem for the kernels of integral trace-class operators on $L^2(\mathbb R^m)$. An application to the Fredholm trace formula”, Algebra i Analiz, 27:2 (2015), 211–217; St. Petersburg Math. J., 27:2 (2016), 327–331

Citation in format AMSBIB
\Bibitem{Bir15}
\by M.~Sh.~Birman
\paper A simple embedding theorem for the kernels of integral trace-class operators on $L^2(\mathbb R^m)$. An application to the Fredholm trace formula
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 2
\pages 211--217
\mathnet{http://mi.mathnet.ru/aa1430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444466}
\elib{http://elibrary.ru/item.asp?id=24849883}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 2
\pages 327--331
\crossref{https://doi.org/10.1090/spmj/1389}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374002600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84958231859}


Linking options:
  • http://mi.mathnet.ru/eng/aa1430
  • http://mi.mathnet.ru/eng/aa/v27/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. St. Petersburg Math. J., 27:3 (2016), 393–398  mathnet  crossref  mathscinet  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:174
    Full text:36
    References:26
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019